# SDR AALA201508039004

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 68,338 hours, 26,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L DOOR OUTBOARD FLASHLIGHT WON’T TEST.  R & R BATTERY PACK 2L DOOR FLASHLIGHT.  OPERATIONS CHECKED GOOD.
